Bulletin of the American Mathematical Society

Non-euclidean geometry, a retrospect

James Pierpont

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 2 (1930), 66-76.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183493815

Mathematical Reviews number (MathSciNet)
MR1561892

Zentralblatt MATH identifier
56.0489.02

Citation

Pierpont, James. Non-euclidean geometry, a retrospect. Bull. Amer. Math. Soc. 36 (1930), no. 2, 66--76. https://projecteuclid.org/euclid.bams/1183493815


Export citation